# SDR TWAA9811301

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINTENANCE FOUND FUSELAGE SKIN GOUGE 3 FEET BELOW AFT EDGE OF THE R-1 CABIN DOOR.  INSTALLED DOUBLER WITH HI-LOCKS (WEST) 8.50 INCHES BY 10 INCHES EXTERNAL PATCH REPAIR ER SRM 53-00-01, PAGE 204 FIGURE 201. ACFT TT:  63,367 HOURS.  ACFT TC:  12,994.  (X)
